zbMATH — the first resource for mathematics

Hypercontractivity of solutions to Hamilton-Jacobi equations. (English) Zbl 1001.60066
Summary: We show that solutions to some Hamilton-Jacobi equations associated to the problem of optimal control of stochastic semilinear equations enjoy the hypercontractivity property.
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
Full Text: DOI EuDML
[1] D. Bakry: L’hypercontractivité et son utilisation en théorie des semigroupes. Lectures on Probability Theory (Saint-Flour, 1992). Lecture Notes in Math. Vol. 1581, Springer, Berlin, 1994, pp. 1-114. · Zbl 0856.47026
[2] P. Cannarsa and G. Da Prato: Some results on nonlinear optimal control problems and Hamilton-Jacobi equations in infinite dimensions. J. Funct. Anal. 90 (1990), 27-47. · Zbl 0717.49022
[3] A. Chojnowska-Michalik: Transition semigroups for stochastic semilinear equations on Hilbert spaces. Dissertationes Math. (Rozprawy Mat.) 396 (2001), 1-59. · Zbl 0991.60049
[4] A. Chojnowska-Michalik and B. Goldys: Existence, uniqueness and invariant measures for stochastic semilinear equations on Hilbert spaces. Probab. Theory Related Fields 102 (1995), 331-356. · Zbl 0859.60057
[5] A. Chojnowska-Michalik and B. Goldys: Nonsymmetric Ornstein-Uhlenbeck generators. Infinite Dimensional Stochastic Analysis (Amsterdam, 1999), R. Neth. Acad. Arts Sci., Amsterdam, 2000, pp. 99-116. · Zbl 1028.60055
[6] G. Da Prato, A. Debussche and B. Goldys: Invariant measures of non-symmetric dissipative stochastic systems. · Zbl 1087.60049
[7] G. Da Prato and J. Zabczyk: Stochastic Equations in Infinite Dimensions. Cambridge University Press, Cambridge, 1992. · Zbl 0761.60052
[8] G. Da Prato and J. Zabczyk: Ergodicity for Infinite Dimensional Systems. Cambridge University Press, Cambridge, 1996. · Zbl 0849.60052
[9] B. Goldys and F. Gozzi: Second order parabolic HJ Equations in Hilbert Spaces: \(L^2\) Approach. Submitted. · Zbl 1111.49021
[10] B. Goldys and B. Maslowski: Ergodic control of semilinear stochastic equations and the Hamilton-Jacobi equation. J. Math. Anal. Appl. 234 (1999), 592-631. · Zbl 0939.93043
[11] F. Gozzi: Regularity of solutions of a second order Hamilton-Jacobi equation and application to a control problem. Comm. Partial Differential Equations 20 (1995), 775-826. · Zbl 0842.49021
[12] L. Gross: Logarithmic Sobolev inequalities. Amer. J. Math. 97 (1975), 1061-1083. · Zbl 0359.46038
[13] R. Phelps: Gaussian null sets and differentiability of Lipschitz maps on Banach Spaces. Pacific J. Math. 77 (1978), 523-531. · Zbl 0396.46041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.